# SDR SWAA2021070688689

- Difficulty date: June 29, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N8580Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64347
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR EMERGENCY LIGHT INOP / RELAMPED AFT ENTRY DOOR EMERGENCY LIGHT REF AMM 33-51-04. OPS CHECK GOOD
